Strongly irreducible submodules
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 121-131
Published online March 1, 2005
Shahabaddin Ebrahimi Atani
University of Guilan
Abstract : This paper is motivated by the results in [6]. We study some properties of strongly irreducible submodules of a module. In fact, our objective is to investigate strongly irreducible modules and to examine in particular when submodules of a module are strongly irreducible. For example, we show that prime submodules of a multiplication module are strongly irreducible, and a characterization is given of a multiplication module over a Noetherian ring which contain a non-prime strongly irreducible submodule.
Keywords : strongly irreducible, multiplication, prime
MSC numbers : 13C05, 13C13
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd